BB Express! The Basics – (Mary Clare DiGiacomo) Course Date: Oct. 29, 2015 Course Time: 2:00 PM Length: 1.50 hour(s) Location: Elberton 129 Course Description: A 90-minute warp-speed course to introduce adjuncts and faculty to Blackboard. We will learn basic navigation, how to add announcements and content, how to use mail, manage your roster, input attendance, create assessments, setup your grade book, and learn about a new Blackboard feature called the retention center. In addition, you will learn how to copy and backup courses. Intended Audience: Faculty and adjuncts
Use the help links on the dropdown menu above (under Blackboard) or read the latest Blackboard news below!
Some upcoming professional development from the CTL. Stay tuned for details about registration & more! Friday, 11/06 9-12 Blackboard Open Lab Lori Friday, 11/06 12-1 Tech Bits Free Online Apps/Software for Education Mary Clare/Robin/Natasha Friday,11/13 9-12 Blackboard Open Lab Lori Friday,11/13 12-1 Tech Bits Studio Tour: Basics Natasha Friday,11/20 9-12 Blackboard Open Lab Lori Friday,11/20 12-1 Tech Bits Flipping: Engagement and Interactivity in the Classroom Mary Clare Friday,12/04 9-12 Blackboard Open Lab Lori Friday,12/04 12-1 Tech Bits Creative Commons Robin/Natasha Friday,12/11 9-12 Blackboard Open Lab Lori Friday,12/11 12-1 Tech Bits Photo Basics for Free : Apps, Editors & Tips Robin Lori Gibbons
Blackboard Learn migration Update – October 9, 2015 1. Checklist Logged in to Blackboard Completed BB Learn training Reviewed the “BB Learn Basics” course under your course listing Submitted ANGEL Master course export requests to the CTL Help Desk* Submitted a ticket to the CTL Help Desk if you need an empty course master shell* * This is optional, and only applies if you choose to have master course content imported to Blackboard. Follow the attached instructions for how to prepare your master courses for export/import 2. BB Learn Important Dates October 13: BB Learn Student E-learning Orientation deployed October 15: Spring semester BB Learn master courses are built and ready to copy into spring course shells October 22: Master course export deadline October 30: Spring BB Learn course shells will be accessible to instructors November 12: Master course export deadline December 3: Master course export deadline FINAL deadline for exporting courses to BB Learn for Spring semester. You will be able to continue to export master courses after this date, however, these will not get processed until after the start of Spring 2016 3. Upcoming Trainings – sign up on the Intranet! October 13: BB Webinar – Adding Content October…
The CTL will be hosting multiple webinars hosted by Blackboard’s Tammy Jolley! Please sign up on the intranet if you plan on attending and you will receive PD credit!
The Center for Teaching & Learning brings all faculty and adjuncts more Blackboard training designed to fit your busy schedule! Each BB Express! session is only 30 minutes- just enough time for you to start to develop one area of expertise!
We have added more training this fall to help you become a Super Blackboard User! Join us at our BB Express! courses or at the CTL for Webinars.
Monday, July 27, 2015 3:30 ATC Faculty and Staff are welcome to join any or all of the following sessions (descriptions are found below): 3:30- 4:30 pm Fresh Course Build Demonstration 4:30- 5:30 pm Grade Center 5:30- 6:00 pm Respondus To receive PD credit for attending the conference, use the “Add Your Own” link in the Faculty/Staff Development area. How to join the Blackboard Collaborate session: If you are a first time Collaborate user, please run this First Time User’s Check and watch this quick video with instructions: Joining Online Training Sessions. For audio, you will need either speakers or earphones. To join any of the sessions listed above, please click on this link: Join the Blackboard Collaborate session. For the first session, you can join up to 30 minutes ahead of the scheduled time. Schedule: Fresh Course Build Demonstration 60 mins (including Q & A) 3:30- 4:30 pm downloading and organizing files from ANGEL courses uploading files into BbLearn courses rebuilding content items (folders, forums, dropboxes, etc.) new options to consider in BbLearn Grade Center 60 mins (including Q & A) 4:30- 5:30 pm 5-step initial set up procedure layout and organization options managing and communicating with students reports…
BBWorld post Blackboard has announced live streaming for select events at BbWorld 2015 Live (free!). From Blackboard: BbWorld 2015 Live features 18 live streaming sessions delivered by K-12, Higher Education, Professional Development and Blackboard leaders. Our Professional Development team is offering two sessions relevant to Military and Government executives. Plus, we’ll have exclusive content for Blackboard Developers and Systems Administrators. The content showcase on BbWorldLive.com offers exclusive on-demand content featuring product demos, case studies and relevant market research. Register at BbWorldLive.com ; your email credentials will be emailed to you. Don’t forget to add these as professional development, under the Add Your Own category! http://www.bbworldlive.com/
Please see below for a listing of professional development opportunities available this week. Remember to sign up for the session of your choice on the Intranet. Blackboard Learn: Part II – Assessing and Managing Your Course – (Mary Clare DiGiacomo) Course Date: Jul. 15, 2015 Course Time: 1:00 PM Length: 3.00 hour(s) Location: B-1144 Course Design and OER: What You Need to Know! – Free Webinar – (Robin Fay) – Brown bag lunch session! Course Date: Jul. 15, 2015 Course Time: 12:00 PM Length: 1.00 hour(s) Location: F-130 (Center for Teaching & Learning) Blackboard Learn: Part II – Assessing and Managing Your Course – (Mary Clare DiGiacomo) Course Date: Jul. 16, 2015 Course Time: 1:00 PM Length: 3.00 hour(s) Location: B-1144 Building in Banner and Other Banner topics – (Kala McNair) Course Date: Jul. 17, 2015 Course Time: 9:00 AM Length: 2.00 hour(s) Location: J-310 TEAMS Training – (Thomas Heard) Course Date: Jul. 17, 2015 Course Time: 9:00 AM Length: 2.00 hour(s) Location: B-1145 TEAMS Training – (Thomas Heard) Course Date: Jul. 17, 2015 Course Time: 2:00 PM Length: 2.00 hour(s) Location: B-1145
Blackboard Learn: Part II – Assessing and Managing Your Course sessions begin on July 10th. The sessions are starting to fill so please take a moment to sign up on the Intranet. Please contact the CTL or visit our website for more information.